International Association for Cryptologic Research

International Association
for Cryptologic Research

CryptoDB

Paper: Four-Dimensional Gallant-Lambert-Vanstone Scalar Multiplication

Authors:
Patrick Longa
Francesco Sica
Download:
DOI: 10.1007/s00145-012-9144-3
Search ePrint
Search Google
BibTeX
@article{jofc-2014-25961,
  title={Four-Dimensional Gallant-Lambert-Vanstone Scalar Multiplication},
  journal={J. Cryptology},
  volume={27},
  pages={248-283},
  doi={10.1007/s00145-012-9144-3},
  author={Patrick Longa and Francesco Sica},
  year=2014
}